Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    7003

Ugh.

Sarah Bridgeman

121 views

Hello!

Hi, my name is Sarah. I'm 15, going on 16 years old. I'm currently on Accutane for my facial acne. And so far, nothing. It's gotten better, than worse, than a little better, than worse again. I hate getting all excited to see one spot clear up-just to see another one form. It makes me feel hopeless! I just started month 3, and so far, it's gotten worse if anything. I absolutely HATE it. All the medicene has done for me is give me dry, itchy skin. Made me scalp flake like CRAZY, and made me feel depressed and have mood swings 24/7. It's ridiculous. I feel like my skin is never going to clear up, and even if it does I'll be left with a ton of scars on my face. Less than a year ago I was able to go out of the house with no makeup on a feel perfectly fine. Now I wont leave without caking it on.

Anyone else experiencing the same thing, or have any advice?



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×